Anonymous
Anonymous asked in HealthMental Health · 1 decade ago

i cant breathe properly?

i have been taking lorazapem 2mg daily for one year along with fluxoamine 50mg 1-0-1, prescribed by the pschiatrist , , my problem is i had took an over dose of lorazpame 7 or 8 tablets of 2mg siz months ago , now am trying to withdraw from the sleep drugs , problem is i experience trouble breathing , i havent had lorazpaem for 3 months now consulted a psychiatrtist he prescribed Librium to withdraw from Lorazapem , but the problem even if i take this drug i have huge trouble

breathing particulary if i stop the drug for two three days , doctor said to stop drug after taking for 15 days and u will be ok , but i cant immediately i stop after two three days i have huge trouble breathing

_________________________________________________

so my question will i be able to live like a normal boy of 18 years without any breathing problems , i think some stupid psychiatrist ruined my life prescribing me 2 mg lorazapem and i took it for one year

am pretty sure this asociated with this drug cause i havent had any brathing problems nor heart problems before , i cannot even go to the gym

i feel like a 90 year old man

so my advise would be my brothers and sisters never consult a psychiatrist those drugs can ruin ur life

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Find out what the half-life of the drug is : how long does it take for you , your body to get rid of its effects. You just have to stick it out. It will be hard for possibly as long as two to three weeks. But to give up after two-three days????!!!! As for you feeling like a 90 year old man, know that it is just a phase, Don't try to push your body. Take it day by day. First focus on getting your breathing back, then you can start doing some light exercise. Yoga, tai chi or Chi qong come to mind. Good luck.

    • Login to reply the answers
  • bone
    Lv 4
    1 decade ago

    What stage are you at with the Lorazpame? Instead of stopping for two to three days stop for one day then take again after a day is over. After about a week cut your tablet in two and take half for one and a half to two weeks then you can cut the dose again by half then slowly come off it.

    • Login to reply the answers
Still have questions? Get your answers by asking now.